| Model Number |
305U225 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Corneal Pannus (1447); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implant of this mosaic aortic bioprosthetic valve, the patient is being evaluated for a valve-in-valve replacement.The reason for evaluation was reported as possible thrombus/pannus.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that also reported the reason for evaluation as severe aortic insufficiency.Subsequently, 22 days later, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.3: date of event: b.5: event description e.1: initial reporter h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5 and imf (annex f) codes updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that thrombus was not noted on the valve.No additional adverse patient effects were reported.